# SDR ASAA2016032316068

- Difficulty date: March 23, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 13,198 hours, 4,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Broken
- Location: Aft Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ADJACENT TO GALLEY 4-22 HAS COME OFF.  ACFT GROUNDED. R & R EMERGENCY EXIT SIGN LIGHT ASSY ADJACENT TO GALLEY 4-22 REF AMM 33-51-01-960-802.  OPS CHECKS GOOD.
